# SDR HEEA080680

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,076 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Wire
- Condition: Broken
- Location: Compass
- Component: Compass
- Component part number: C2300L424B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE WIRE MISSING FOR LIGHT AND OTHER WIRE BROKEN.
